# SDR 9JLA20131217545

- Difficulty date: December 10, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N560HN
- Make and model: Cessna 560XL
- Aircraft serial: 5605015
- Aircraft time: 2,864 hours, 2,298 cycles
- Engine: Pwa PW545A
- Engine time: 2,861 hours, 2,297 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING THE POST FLIGHT CHECKLIST ON DEC 10TH IT WAS DISCOVERED THAT THE OIL LEVEL FOR THE NR 1 ENG WAS BELOW THE INSPECTION SIGHT GLASS WITH OIL STREAKING PRESENT IN THE BYPASS DUCT. THE TROUBLESHOOTING FOR THE DEC 10TH OIL LEAK EVENT FOUND THAT THE OIL LEAK WAS A RESULT OF THE FAULT WITH THE NR 4 BEARING CARBON SEAL.  SEVERAL DEFECTS WERE NOTED IN THE PLASMA COATING SEALING SURFACE OF THE CARBON SEAL RUNNER.
